# SDR SIMA20120311012

- Difficulty date: March 11, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 29,831 hours, 28,170 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION,  FOUND EMERGENCY LIGHT STRIP AT ROW 18 HAS A BROKEN CONNECTOR.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED EMERGENCY LIGHT CONNECTOR IAW SWPM 20-21-00.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
